# SDR YENA2021021100097

- Difficulty date: January 29, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 48,698 hours, 16,796 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 10235
- Condition: Failed
- Location: E/E Bay
- Part time: 56,008 hours, 19,502 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 110, SDQ-JFK. FELT VIBRATION WITH ELECTRICAL BURNING SMELL VENT EXTRACT FAULT ECAM CAUTION; R & R EXTRACT FAN REF AMM 21-26-51 OPS CCHECK OK FAULTS CLEARED A/C OK FOR CONT SVC
